# SDR IPXA10163558

- Difficulty date: October 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: A57661001179
- Part serial: FH1526
- Condition: Dented
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT ASA HAS A DENT IN OTBD LOWER CORNER.  ACCOMPLISHED REPAIR ON RT ASA OTBD LOWER CORNER IAW EO A300-5750-40464-A.
